# SDR AALA202303301417

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A320*
- Aircraft serial: 3928
- Aircraft time: 43,092 hours, 16,979 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR SHOWS ARMED IN THE DISARM POSITION. REPLACED L2 DOOR PROXIMITY SWITCH PER AMM 52-71-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
